# SDR UALA2009033000917

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 38,709 hours, 14,899 cycles
- Engine: Iae V2522A5
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H321BHM1
- Part serial: 67
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAI FAILED AFTER TAKEOFF WITH FLAG IN VIEW.  CYCLING C/B, NO HELP.  FLIGHT DIVERTED.  REPLACED SAI.  GND CHECKS GOOD.
